Luvox (Fluvoxamine) and restless lag syn
Find a Conversation
|Fri, 05-14-2010 - 12:59am|
Lately - I have been suffering from wrenching body (torso) and leg spasms. I went to the neurologist today. All the doctors (just about) now are on an electrical computerized input data system. Lo and behold - though the doctor knew it anyway - the new complex computer diagnosis program recommended lowering my Luvox . One thing I have always realized is that MEDS MUST BE MONITORED and taken strictly as directed. This syndrome (BTW) is a secondary manifestation of my Parkinson's which, ironically, is 100 % in remission and has been since 2006. Go figure ? LOL
P S One of the meds that helps greatly with RESTLESS LEG SYNDROME is mirapex - leg spasms and dystonic movements also are associated with anxiety and medicines that treat panic attacks as well.
Yes - mirapex is proved to help --- But But - But ! - it is a drug which can cause some unusual, almost incredible - side effects. More tomorrow !